# SDR SWAA2021071640237

- Difficulty date: January 6, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING HATCH LOWER STRAP HOUSING CRACKED / REMOVED AND REPLACED L/H OVERWING HATCH LOWER STRAP HOUSING AS PER B737-7 AMM 52-22-51-000-801 AMM 52-22-51-400-801
